advertisement
Question
Posted by: Jacks | 2010/11/23

Still feel fat

Dear Diet Doc. Firstly thanks for this wonderful site and all your hard work in answering all our questions. I have recently lost 4kg''s, im 1.74m tall and now weigh 61kg''s, but i still feel fat, im 39yrs old, female, im on Aropax for years already, take the pill Nordette, and i think addicted to pain pills, Lenadol, i take a few a day, for stress at work, and I get headaches daily, migrains once every 2 months. Could the pain killers make one pick up weight, even water weight?
Thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Jacks
Thank you for your kind words which have cheered me up no end - this week has been a very difficult one! Now your present BMI = 20,1 which is already below the ideal of 22 for an adult woman of your height (i.e. you should actually weigh 66 kg, so you are definitely NOT overweight at all. It does worry me a great deal that you say you are addicted to Lenadol pain pills and take some every day for stress and migraines. Please for the sake of your present and future health ask your doctor to refer you to a Neurologist so that he/she can determine what is causing your headaches/migraines and prescribe a medication that does not have the potential to damage your kidneys. Please also discuss the fact that you are addicted to pain pills with the Neurologist so that he/she can direct you on how to wean yourself of these pills. If you are still feeling fat despite the fact that you are becoming underweight, then your kidneys could be getting damaged by the pain pills and you may be retaining water which would make you feel puffy and swollen.
Get those headaches sorted ASAP so that you can stop taking pain pills.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Michelle Naude | 2011/05/17

I am addicted to lenodal tablets how do I quit

Reply to Michelle Naude
Posted by: DietDoc | 2010/11/23

Dear Jacks
Thank you for your kind words which have cheered me up no end - this week has been a very difficult one! Now your present BMI = 20,1 which is already below the ideal of 22 for an adult woman of your height (i.e. you should actually weigh 66 kg, so you are definitely NOT overweight at all. It does worry me a great deal that you say you are addicted to Lenadol pain pills and take some every day for stress and migraines. Please for the sake of your present and future health ask your doctor to refer you to a Neurologist so that he/she can determine what is causing your headaches/migraines and prescribe a medication that does not have the potential to damage your kidneys. Please also discuss the fact that you are addicted to pain pills with the Neurologist so that he/she can direct you on how to wean yourself of these pills. If you are still feeling fat despite the fact that you are becoming underweight, then your kidneys could be getting damaged by the pain pills and you may be retaining water which would make you feel puffy and swollen.
Get those headaches sorted ASAP so that you can stop taking pain pills.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement